Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Polyhedral models and geometric structures for nanotubes
Author: Lee, Richard K. F.
Citation: Bulletin of the Australian Mathematical Society, 2011; 83(3):522–524
Publisher: Cambridge University Press
Issue Date: 2011
ISSN: 0004-9727
School/Discipline: School of Mathematical Sciences : Applied Mathematics
Statement of
Richard K. F. Lee
Rights: © 2011 Australian Mathematical Publishing Association Inc.
DOI: 10.1017/S0004972711002097
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.